Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 19, 2019, 3:30 PM EST. It took effect at Feb 20, 2019, 1:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2019, 3:30 PM EST (20:30 UTC)
- In effect from
- Feb 20, 2019, 1:00 PM EST
- Expired
- Feb 21, 2019, 6:40 PM EST
- In force
- 30 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
510 WHUS71 KPHI 192030 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 330 PM EST Tue Feb 19 2019 ANZ450>455-200930- /O.NEW.KPHI.SC.Y.0024.190220T1800Z-190221T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 330 PM EST Tue Feb 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 1 PM Wednesday to 6 AM EST Thursday. * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
529 WHUS71 KPHI 200829 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 329 AM EST Wed Feb 20 2019 ANZ450>455-202130- /O.CON.KPHI.SC.Y.0024.190220T1800Z-190221T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 329 AM EST Wed Feb 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST THURSDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
787 WHUS71 KPHI 202043 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 343 PM EST Wed Feb 20 2019 ANZ450>455-210945- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-190221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 343 PM EST Wed Feb 20 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...Southeast winds tonight, becoming west northwest on Thursday. Wind speeds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ SFJ
466 WHUS71 KPHI 210230 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 930 PM EST Wed Feb 20 2019 ANZ450>455-211600- /O.CON.KPHI.SC.Y.0024.000000T0000Z-190221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 930 PM EST Wed Feb 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
827 WHUS71 KPHI 210826 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 326 AM EST Thu Feb 21 2019 ANZ450>455-212130- /O.CON.KPHI.SC.Y.0024.000000T0000Z-190221T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 326 AM EST Thu Feb 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
260 WHUS71 KPHI 211943 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 243 PM EST Thu Feb 21 2019 ANZ454-455-212045- /O.CAN.KPHI.SC.Y.0024.000000T0000Z-190221T2300Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 243 PM EST Thu Feb 21 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds and seas have dropped below criteria and should continue to decrease. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ450>453-220000- /O.EXT.KPHI.SC.Y.0024.000000T0000Z-190222T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 243 PM EST Thu Feb 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
932 WHUS71 KPHI 212340 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 640 PM EST Thu Feb 21 2019 ANZ450>453-220045- /O.CAN.KPHI.SC.Y.0024.000000T0000Z-190222T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 640 PM EST Thu Feb 21 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. $$ Iovino
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 3:26 PM EST, 4 minutes earlier.
Area forecast discussion, Feb 19, 3:26 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
326 PM EST Tue Feb 19 2019
.SYNOPSIS...
High pressure over the mid-Atlantic region tonight will give way on
Wednesday to a complex low pressure and frontal system moving into
the eastern U.S. This system will bring a mix of wintry
precipitation across the area through Wednesday night. High pressure
will build into the area for Thursday and Friday. Strong low
pressure moving across the Great Lakes should bring mostly rain to
the region for much of Saturday and Sunday. High pressure is
forecast to return early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
One more period with the surface high in place over the region,
resulting in mostly dry conditions. As mid level dry air
advection begins to develop late tonight, we should see
increasing cloudiness and some precipitation could even reach
portions of Delmarva by the pre-dawn hours.
The increasing clouds will limit radiational cooling, so we
should see temperatures near normal, with lows in the teens and
20s across the region.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
This is the period of greatest concern with the potential for wintry
weather across the region starting very early Wednesday morning and
continuing through Wednesday night (though for many locations there
will be a changeover to all rain as early as Wednesday afternoon -
more on that below).
Changes with this forecast: The biggest change involved the
headlines: far NE MD and Chester, Berks, and upper Montgomery Co
in PA are now under a winter storm warning. A winter weather
advisory has been issued for the remainder of the area.
Synoptic/mesoscale pattern: As the large surface high that has
been sitting over our region for the last few days shifts east,
a warm front will propagate north into the region. In the mid
and upper levels, a large closed low will cross from the Dakotas
to the Great Lakes Region. What is interesting about this system
is that the main area of synoptic scale lift stays well north
and west of the region. Thus, the amount of precipitation is
highly dependent on mesoscale (mostly with frontogenesis) lift.
Unfortunately, this leads to another source of uncertainty as it
is difficult to pick out the areas of greatest mesoscale lift
this far out.
Timing: Timing for the onset and ending of precipitation has changed
little with the latest model runs. Precipitation is expected to
start very early Wednesday morning in Delmarva, but it may not begin
until early afternoon for portions of northern NJ. Precipitation
should come to an end early Thursday morning as the surface low
lifts northeast away from our region.
Precipitation type:The biggest source of uncertainty with both
impacts and snow/ice amounts is the precipitation type and the
timing of any precipitation type changes. We have relatively
high confidence that the precipitation will begin as all snow.
Once the warm front arrives, ptype gets very uncertain. As is
often the case with warm fronts, we will likely see an elevated
warm layer develop from south to north. When this develops, we
should see snow begin to change over to sleet. Based on model
soundings, it looks like the elevated warm layer will initially
be high enough to preclude much freezing rain - it will be
mostly snow or sleet. As the elevated warm layer becomes deeper,
and the base lowers closer to the surface, the threat for
freezing rain increases.
Snow and ice amounts: No significant changes in forecast snow
and ice amounts. Having said that, there is still considerable
uncertainty with the snow and ice amounts as it will be very
dependent on the timing of changeovers.
Impacts: Regardless of the exact snow and ice amounts, I am very
concerned that much of the region could be seeing the greatest
impacts coincident with the evening commute. The one exception
is Delmarva and SE NJ which should see the change over to all
rain before this time. Even if the snow and ice amounts are
lower, the potential for ice on top of snow, could result in
very slippery conditions.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
An updated long term discussion will be included shortly.
Big Picture:
The large-scale synoptic pattern will be more or less static
through the long term period with a high amplitude ridge over
the Gulf of Alaska, longwave troughing over the western US, and
a mid-lvl ridge over the sub-tropical Atlantic. Various
shortwave disturbances will eject from the western trough and
generally track north and west of the area along the western
periphery of the aforementioned mean ridge. An upper level jet
will generally be centered just north of the area however it
will meander at times into favorable locations to enhance ascent
over the forecast area. The sfc.low track to the northwest of
the area will result in precipitation events being largely
driven by ejecting shortwaves interacting with moist isentropic
lift to the SE of lows.
There is some indication in the global ensemble means that the
mean Atlantic ridge will flatten and the western longwave
trough will propagate eastward and settle north of the area
over Hudson Bay by the end of the month. However, as always with
long-range forecasts, confidence is low.
Thursday afternoon-Saturday morning:
Once the cold front passes Thursday PM the airmass will dry
considerably ending any lingering precipitation and little
sensible weather is expected towards the end of the week as high
pressure moves toward the area from the Midwest. Temperatures
should be seasonal after a warm start to Thursday (since the
area is in the warm sector).
Saturday afternoon-Sunday evening:
Another storm system will track over the Central US/Great Lakes
this weekend bringing another round of precipitation for the
area. Given the surface low track north and west of the area
and lack of entrenched low-lvl cold air, expect the majority of
the precipitation to fall as rain (although some initial snow
or mixed precipitation might be possible over eastern PA
Saturday night ahead of the sfc warm front). Another cold front
crosses the area Sunday PM drying things out behind it. The
weekendsfc.low has a bit better upper support than the Wed
system and thus deepens a bit more so both prefrontal and
postfrontal winds could be a bit higher.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon...VFR with mostly SKC. Decreasing NW winds.
Tonight...VFR. Increasing high clouds early then mid-level clouds
arrive towards dawn. Light winds from the N mostly.
Wednesday...VFR early then lowering CIGS as Snow overspreads from
the SW during the morning. PHL fcst beginning time is 15Z presently.
Sharply lowering VSBYS then CIGS (IFR or LIFR) after snow begins.
Precip will mix with or change to sleet across the srn terminals
during the afternoon. Rain/snow mix at KPHL after 21Z (limited
confid). Winds mostly E or SE around 10 knots.
Outlook...
Thursday...MVFR or lower conditions in rain in the morning,
improving to VFR by the afternoon. Winds shifting to the W/NW by
the afternoon between 10-15 knots with some gustiness. High
confidence.
Friday...VFR conditions with northwesterly winds under 10
knots. High confidence.
Saturday...VFR conditions with lowered flight categories
possible in the afternoon winds shifting to light
south/southeast. Low confidence in lowered flight categories in
the afternoon.
&&
.MARINE...
Winds and seas could reach small craft advisory criteria as
early as Wednesday afternoon on the coastal waters, and will
likely continue Wednesday night.
Outlook...
Thursday...Seas building to SCA levels by Thursday AM on ocean
waters with winds shifting to the West/NW by Thursday afternoon.
Friday/Saturday...Seas/winds dipping below SCA by early Friday
morning with sub-SCA conditions prevailing through Saturday.
&&
.TIDES/COASTAL FLOODING...
Northeast flow develops late tonight, and then east to southeast
flow increases on Wednesday as low pressure approaches from the
south and west. The higher of the two high tide cycles will occur
Wednesday morning, when departures should be around 1/2 foot above
normal. Minor coastal flooding thresholds may be touched in some
spots Wednesday morning, but not anticipating widespread minor
coastal flooding advisory. Although locally minor coastal flooding
cannot be ruled out, do not think it will be widespread enough to
warrant a Coastal Flood Advisory for the high tide Wednesday morning
at this time. Elevated tides may continue into Thursday morning.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 10 AM Wednesday to 1 AM EST
Thursday for PAZ105.
Winter Weather Advisory from 7 AM to 9 PM EST Wednesday for
PAZ070-071-104-106.
Winter Weather Advisory from 10 AM Wednesday to 6 AM EST
Thursday for PAZ054-055-061-062.
Winter Storm Warning from 10 AM Wednesday to 1 AM EST Thursday
for PAZ060-101>103.
NJ...Winter Weather Advisory from 10 AM Wednesday to 1 AM EST
Thursday for NJZ008>010-012>015.
Winter Weather Advisory from 7 AM to 9 PM EST Wednesday for
NJZ016>027.
Winter Weather Advisory from 10 AM Wednesday to 6 AM EST
Thursday for NJZ001-007.
DE...Winter Weather Advisory from 7 AM to 9 PM EST Wednesday for
DEZ001.
Winter Weather Advisory from 7 AM to 4 PM EST Wednesday for
DEZ002>004.
MD...Winter Weather Advisory from 7 AM to 4 PM EST Wednesday for
MDZ015-019-020.
Winter Storm Warning from 7 AM to 4 PM EST Wednesday for
MDZ008-012.
MARINE...Small Craft Advisory from 1 PM Wednesday to 6 AM EST Thursday
for ANZ450>455.
&&
Synopsis...AMC
Near Term...Johnson
Short Term...Johnson
Long Term...Carr
Aviation...Ohara/Carr
Marine...CMS/Johnson
Tides/Coastal Flooding...MPSHazardous weather outlook, Feb 19, 3:43 AM EST, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 343 AM EST Tue Feb 19 2019 NJZ001-007-008-PAZ054-055-060>062-200845- Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton- 343 AM EST Tue Feb 19 2019 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021-200845- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Cumberland- 343 AM EST Tue Feb 19 2019 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ009-010-012-015-PAZ070-071-101>106-200845- Hunterdon-Somerset-Middlesex-Mercer-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 343 AM EST Tue Feb 19 2019 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ013-014-020-022>027-200845- Delaware Beaches-Western Monmouth-Eastern Monmouth-Ocean-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 343 AM EST Tue Feb 19 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Light snow accumulations expected on Wednesday .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-200845- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 343 AM EST Tue Feb 19 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:55 PM EST | Winter Weather Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 37 hr |
| Feb 19, 2:55 PM EST | Winter Storm Warning | PHI | Berks, Chester, Montgomery | 34 hr |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.